# SDR SWAA2022092648737

- Difficulty date: September 1, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGTH SIDE; FLOOR STRUCTURE 'Z' CHANNEL HAS EVIDENCE CORROSION BETWEEN STA 767 TO 787. WRONG NOMENCLATURE FOR PART USED NOT -CHANNEL IS SHIELD / [01] REMOVED CORROSION AT AFT CARGO COMPARTMENT; RIGTH SIDE; FLOOR STRUCTURE 'Z' CHANNEL BETWEEN STA 767 TO 787. PER REF SRM 51-10-02 -0G-0;[02] CORRECTION STEP#1;REMOVED CORROSION AT AFT CARGO COMPARTMENT; RIGTH SIDE; FLOOR STRUCTURE SHIELD BETWEEN STA 767 TO 787. PER REF SRM 51-10-02 -0G-0.;[03] VERIFIED REMOVED CORROSION;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA; IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL OLYMPUS 27MG. BC 172139. CALIB DUE 4-13-23. MINI THICK 0.038';[05] EVALUATED REWORKED AREA AT AFT CARGO COMPARTMENT; RIGHT SIDE; FLOOR STRUCTURE 'Z' CHANNEL(SHIELD) BETWEEN STA 767 TO 787 MINIMUM THICKNESS: 0.038' ORGINAL MAT: 0.050' MAT LOST: 0.012 FOUND OUT OF LIMITS PER REF B737-700 SRM 53-60-15-1A-1.;[06] RECEIVED AND LOCATED AND DRILLED NEW SHIELD P/N:146A8127-12 AT AFT CARGO COMPARTMENT R/H BETWEEN STA 767 TO STA 787 PER REF B737-700 SRM 51-40-05-0G-0.;[07] VERIFIED EVALUATION. OK TO TREAT AND PRIME;[08] TREATED AND PRIMED NEW HOLES AT AFT CARGO COMPT SHIELD R/H SIDE BETWEEN STA 767 TO STA 787 PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-804.;[09] SHIELD P/N:146A8127-12 FOR INSTALLATION REFER TO TASK CARD#TTG8Q004AL4E.;[10] VERIFIED TREAT AND PRIME.  VERIFIED INSTALLATION REFER TO TASK CARD#TTG8Q004AL4E
